# SDR CALA2013090290926

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 51,641 hours, 6,396 cycles
- Engine: Pwa PW40903
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRONIC ENGINE CONTROL C1 RT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION.  ENGINE CONTROL SYSTEM IS OPERATING WITH REDUCED REDUNDANCY.  STATUS MSG-7540742 ACTIVE ER MODE.  R & R TURBINE VANE & BLADE COOLING AS CALLED OUT FOR IAW MM75-25-02,PG401.  ALL SENSE LINES SECURED.  REPLACED HARNESS W0624 & RT ENGINE, ELECTRONIC ENGINE CONTROL.  RAN RT ENGINE, MESSAGE DID NOT REAPPEAR.
